I am a 40 year old man that was diagnosed with atrial fibrilation this past August. Prior to the diagnosis I experienced many episodes of a fib ---one lasting 12 hours and I converted with the help of IV meds. I was an avid runner and in excellent physical condition prior to the diagnosis and not on any medication. I am being treated with both Tambocor 100 mg twice a day and Cardizem CD 180mg once a day. After starting the treatment the a fib episodes did not occur except for one 2 hour episode 3 days ago. One thing I have noticed is shortness of breath especially in the middle of my day or in the middle of the night---about 6 hours after taking my meds. Does anyone experience the same breathing issue? And, is just tambocor 100mg alone a good treatment or is it common to be on both of the meds? I have never been on just Tambocor and I am considering talking to my doctor about discontinuing Cardizem CD.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.